Publication
Title
From the Editors: Common method variance in international business research
Author
Abstract
Language
English
Source (journal)
Journal of international business studies. - Newark, N.J.
Publication
Newark, N.J. : 2010
ISSN
0047-2506
Volume/pages
41:2(2010), p. 178-184
ISI
000274317800002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
E-info
Record
Identification Error report